Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Sexual intercourse, swollen testicles, turning black and blue. What do you recommend?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
While having sex last night I hit something wrong in my girlfriends vagina. My testicles are swollen and black and blue this morning. What do you recommend?
Posted Sat, 14 Apr 2012 in Testicle Problems
 
 
Answered by Dr. Rakesh Madhyastha 3 hours later
Hi,

Thanks for the query

It looks like there has been a mild trauma to your scrotum. It could not have been because of the intercourse per say


For now please do the following :

Abstain from sex until you recover
Wear boxer shorts instead of tight briefs
You could use a drug like diclofenac with serratiopeptidase to bring down the swelling
Apply cold pressure to the swollen area

If the problem still persists even after 2 days or is increasing in terms of size, pain, temperature please consult a urologist immediately for a scan and further treatment measures

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor